# SDR DALA13022900199

- Difficulty date: May 13, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 68,217 hours, 9,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND EMERGENCY PATH LIGHT AT SEAT 17A INOPERATIVE.  MX REPINNED THE CONNECTOR IAW SWPM 20-42-01.  SYS OPS IS NORMAL.
